# SDR CA120723002

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 25 MINUTES AFTER TAKEOFF DURING THE CRUISE THERE WAS AN ENGINE OIL PRESSURE FLUCTUATION THAT EVENTUALLY SETTLED.  A FEW MINUTES LATER, OIL PRESSURE START FLUCTUATING AGAIN FOLLOWED BY LOUD BANG LEADING TO PROPELLER STOPPAGE AND ENGINE SHUTDOWN. CREW MANAGED TO GLIDE ACFT TOWARD THE UNEVENTFUL LANDING.  ALL 5 PASSENGERS AND 2 CREW WERE TRANSPORTED.  ENGINE INVOLVED WAS LAST O/H AFFECTED ENGINE IS EXPECTED TO BE DELIVERED.  WHERE PRELIMINARY INSPECTION WILL BE CARRIED OUT BEFORE ENGINE TO BE SHIPPED FOR INVESTIGATION. UNCONFIRMED VERBAL REPORT INDICATES THAT PT TURBINE AND PROPELLER ARE TURNING FREE.  STARTER GENERATOR WAS REMOVED AND NG WAS ROTATED TROUGH ACCESSORY GEARBOX WITH NOTICEABLE NOISE OBSERVED. FURTHERMORE THERE WAS FINDING OF METAL IN OIL.  ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
